Ukrainian Mathematical Journal

, Volume 39, Issue 3, pp 251–254 | Cite as

Groups in which all subgroups are pronormal

  • N. F. Kuzennyi
  • I. Ya. Subbotin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. A. Shemetkov, Formations of Finite Groups [in Russian], Nauka, Moscow (1978).Google Scholar
  2. 2.
    S. N. Chernikov, “Infinite non-Abelian groups in which all infinite non-Abelian subgroups are normal,” Ukr. Mat. Zh.,23, No. 5, 604–628 (1971).Google Scholar
  3. 3.
    A. Yu. Ol'shanskii, “A group of bounded period with subgroups of prime order,” Algebra Logika,21, No. 5, 553–618 (1981).Google Scholar
  4. 4.
    A. Yu. Ol'shanskii, “An infinite simple Noetherian group without torsion,” Izv. Akad. Nauk SSSR, Ser. Mat.,43, No. 6, 1328–1393 (1979).Google Scholar
  5. 5.
    D. Robinson, “Groups in which normality is a transitive relation,” Proc. Cambridge Phil. Soc.,60, No. 21, 21–38 (1964).Google Scholar
  6. 6.
    W. R. Scott, Group Theory, Prentice-Hall, Englewood Cliffs, New Jersey (1964).Google Scholar
  7. 7.
    I. N. Abramovskii, “Locally generalized Hamiltonain groups,” Sib. Mat. Zh.,7, No. 3, 481–485 (1966).Google Scholar
  8. 8.
    T. A. Peng, “Finite groups with pro-normal subgroups,” Proc. Am. Math. Soc.,20, No. 1, 232–234 (1969).Google Scholar
  9. 9.
    A. Fattahi, “Groups with only normal and abnormal subgroups,” J. Algebra,28, No. 1, 15–19 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • N. F. Kuzennyi
    • 1
  • I. Ya. Subbotin
    • 1
  1. 1.Kiev Polytechnic InstituteUSSR

Personalised recommendations